EconPapers    
Economics at your fingertips  
 

Adaptive estimation in the linear random coefficients model when regressors have limited variation

Christophe Gaillac and Eric Gautier

Post-Print from HAL

Abstract: We consider a linear model where the coecients - intercept and slopes - are random and independent from regressors which support is a proper subset. When the slopes do not have heavy tails, the joint density of the random coecients is identied. Lower bounds on the supremum risk for the estimation of the density are derived for this model and a related white noise model. We present an estimator, its rates of convergence, and a data-driven rule which delivers adaptive estimators.

Date: 2021
Note: View the original document on HAL open archive server: https://hal.science/hal-03374805
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Published in Bernoulli, 2021, ⟨10.1007/s00041-021-09875-6⟩

Downloads: (external link)
https://hal.science/hal-03374805/document (application/pdf)

Related works:
Working Paper: Adaptive estimation in the linear random coefficients model when regressors have limited variation (2020) Downloads
Working Paper: Adaptive estimation in the linear random coefficients model when regressors have limited variation (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03374805

DOI: 10.1007/s00041-021-09875-6

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-03374805